# SDR GLBA2001203

- Difficulty date: September 4, 2001
- Submitted: September 27, 2001
- Operation: Air carrier
- Aircraft: N151GL
- Make and model: Beech 1900D
- Aircraft serial: UE151
- Aircraft time: 14,864 hours, 22,130 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 10138402521
- Part serial: 95115H6946
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CAPTAINS WINDSHIELD CRACKED IN FLIGHT.  REPLACED WINDSHIELD, SYSTEM CHECK SATISFACTORY.
